# SDR QXEA2012120301544

- Difficulty date: December 3, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 10,790 hours, 11,967 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 13 IS CORRODED.  REMOVED CORROSION AS NOTED IAW RD 8/4-53-884. MAX REMOVED .013 FROM TOP CLAW AND .028" FROM CENTER CLAW.  FOUND TO BE WITHIN LIMITS IAW RD 8/4-53-884. APPLIED ALODINE IAW RD 8/4-53-884.
